# SDR CA070720007

- Difficulty date: July 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 11,773 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 212040136001
- Condition: Spalled
- Location: Mast
- Component: Mast, Bell
- Component part number: 204040366021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS PN BEARING IS A (ON CONDITION) PART. THE MAST WAS LAST OVERHAULED 2210.4 HOURS AGO. THE ENGINEER FOUND FERROUS METAL IN THE TRANSMISSION INTERNAL AND EXTERNAL FILTERS. A POWDER OR PASTE WAS FOUND ON THE TRANSMISSION CHIP DETECTOR, NOT ENOUGH TO ACTIVATE A CHIP LIGHT. (TC NR 20070720007)
